# SDR SWIA201439605

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,216 hours, 17,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE FLASHING ON AND OFF.  MX CHANGED PCB 5 IN JB11. CHECKED GOOD.
